Those little warning labels on prescription medications aren't just for decoration. They are there for a reason and you shouldn't probably read and follow. I learned it the hard way when that creature from the Alien movie took over my body.

The doctor's office called after a recent checkup to let me know I'd have to start an antibiotic. But no one gave any warnings other than to take them all. No one at the drug store when I picked it up gave me a heads up.

I'd been taking the meds for a few days when it hit. I had a few beers, something I've done while taking drugs before without a problem, and a few hours later my body was taken over by aliens. I became so violently ill so fast I didn't even make to the bathroom in time. I could have put out a small fire though.

The next four hours were spent with my head hanging over the toilet bowl every 10 to 15 minutes. I haven't been that acquainted with my toilet since college. Good thing it was clean, unlike college.

Now there is a warning on the bottle. It's very small and you have to squint to read it. And it is the top warning but shouldn't it be bigger, maybe highlighted and underlined with warning signs?

An internet search had Drugs.com comparing the reaction to an alcoholic drinking on Antibuse. WebMD.com says "metronidazole and tinidazole cause an intolerance to alcohol by altering how the body breaks down alcohol. Mouthwashes, and aftershaves contain alcohol and even a small amount (one tablespoon) can trigger the effects."

If an amount that small can trigger projectile vomiting and abdominal pain that makes you feel like something is eating your stomach from the inside out, warnings should be screamed from the rooftop.

They says life is about the lessons learned. I've learned to NEVER drink while taking medication, especially if it's Flagyl. It's either that or quit drinking and we all know that'll never happen. I'd have a better chance of quitting talking.

BONUS VIDEO